On convergent and divergent sequences of equilibrium distributions

Hans Wallin

TBD mathscidoc:1701.332187

Arkiv for Matematik, 4, (6), 527-549, 1963.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ]
@inproceedings{hans1963on,
  title={On convergent and divergent sequences of equilibrium distributions},
  author={Hans Wallin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428678438996},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={6},
  pages={527-549},
  year={1963},
}
Hans Wallin. On convergent and divergent sequences of equilibrium distributions. 1963. Vol. 4. In Arkiv for Matematik. pp.527-549. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428678438996.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved